# SDR CA061109001

- Difficulty date: November 8, 2006
- Submitted: August 3, 2007
- Operation: General aviation
- Make and model: Cessna 550
- Aircraft time: 6,133 hours
- Engine: Pwa JT15D4
- System (JASC): 5520 · Elevator Structure
- Part: Tube
- Part number: 656530128
- Condition: Cracked
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING COMPLIENCE WITH CAMPAIGN NOTICE 851-27-20-035 (RUDDER AND ELEVATOR CABLE GUARDS) BOTH ELEVATOR CABLE GUARDS WERE FOUND TO BE UNSERVICEABLE. ALL (4) CLAMPS WERE DISTORTED AND CAUSED DISTORSION TO THE TUBES WHEN CLAMPED CAUSING CRACKS IN THE TUBES. BOTH ELEVATOR CABLE GUARD TUBES P/N 6565301-28 AND (4) CLAMPS P/N MS21919WD10 WERE REPLACE WITH NEW PARTS. THE RUDDER CABLE GUARDS WERE INSPECTED AND FOUND SERVICEABLE. (TC NR 20061109001)
